# SDR DALA2023051904033

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 31,342 hours, 11,889 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2771873) DURING INSPECTION FOUND LMLG FWD TRUNNION SUPPORT FITTING CORROSION ON UPPER O/B LUG (1) OUTER FACE. COMPLETED REPAIR PER B737-900ER SRM 57-20-90.
